# SDR DALA2022040802434

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CORROSION SPIGOT BALL JOINT ON LH PYLON. CORRECTIVE ACTION: REPLACED SPIGOT BALL JOINT PER A320 AMM 54-51-41. OK FOR SERVICE. (2187417)
